Bulletin of the American Mathematical Society

Review: E. Netto, Die Determinanten

J. B. Shaw

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 32, Number 4 (1926), 401.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183487086

Citation

Shaw, J. B. Review: E. Netto, Die Determinanten. Bull. Amer. Math. Soc. 32 (1926), no. 4, 401. https://projecteuclid.org/euclid.bams/1183487086


Export citation